# SDR AU010210

- Difficulty date: March 6, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591475
- Condition: Failed
- Location: Pax Door
- Part time: 34,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 RT MAIN ENTRY DOOR ESCAPE SLIDE FAILED TO FULLY DEPLOY. INVESTIGATION FOUND THAT THE SLIDE EXHAUST VALVE WAS STUCK OPEN AND THE VALVE ELEMENT HAD BROKEN AWAY FROM THE VALVE BODY.
